# SDR DALA2025120808928

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 58,436 hours, 30,097 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED BAD ODOR IN BACK OF ACFT. ODOR OF FEET/WINDEX/FISH.   PERFORMED ECS & DUCT DECONTAMINATION PER MCC. NO ODOR DETECTED. REF AMM 36-10 FOR LEVEL B DUCT DECONTAMINATION AND 21-00 FOR ECS LEVEL B DECONTAMINATION. (8216390).
